# SDR SWI20240429000336

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 496503
- Condition: Corroded
- Location: Bs 985-1000 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER23L FS1000-FS985 HAS AREAS OF CORROSION   (C-CHECK RO 4/26/2024)   REMOVED AND INSTALLED FORWARD SPLICE ANGLE, DRAIN LINE BRACKET AND NEW SECTION STRINGER 23L BETWEEN FS 977.00 - FS 1015.00 REF CRJ 700 SRM 53-00-03-201-001-A01 CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01, PERFORMED PRESSURE CHECK. REF CRJ700 AMM 21-31-00-910-801-A01. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
